# SDR CA000928009

- Difficulty date: September 20, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 727221
- Aircraft time: 29,708 hours
- Engine: Pwa JT8D17
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)   AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF. OUTFLOW VALVE STUCK OPEN. ATTEMPTED STANDBY, ALSO STUCK OPEN. AC MODE CLOSED OUTFLOW VALVE ONLY AFTER MOVING SWITCH TO OPEN, THEN CLOSE. AUTO APPEARS TO NOT WORK. FOOUND OUTFLOW VALVE INTERMITTENT IN MANUAL AC/DC. OUTFLOW VALVE REPLACED PER MM 21-31-11.
